# SDR TIMA20140127001

- Difficulty date: January 27, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N99GH
- Make and model: Beech 99A
- Aircraft serial: U112
- Aircraft time: 38,515 hours, 66,924 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 11561001065
- Condition: Broken
- Location: Lt Elevator
- Component: Elevator, Beech
- Component part number: 115610010349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT INSPECTION THE LT ELEVATOR OTBD LE RIB WAS FOUND TO BE BROKEN OFF ALLOWING THE LT ELEVATOR BALANCE WEIGHT TO SEPARATE FROM THE ELEVATOR.
